# SDR WX0A2024121832234

- Difficulty date: December 16, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N247NV
- Make and model: Airbus A320-214
- Aircraft serial: 7704
- Aircraft time: 18,488 hours, 9,432 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) F/A #3 FLASHLIGHT INOP / REMOVED AND REPLACED FA #3  FLASHLIGHT BATTERY IAW CMM 25-60-02 OPS CHECK GOOD.
